| Model Number |
ANGEL CPRP PROCESSING SET USM |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 3/20/2024, a facility representative via (b)(4) reported that an abs-10063 cprp processing set tubing was punctured when used, creating a hole during the procedure and causing blood to pour out.The patient's blood had to be re-drawn due to the issue to complete the case.This was discovered during a procedure.Additional information has been requested.
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.
Event or Problem Description
Additional information was received on 4/30/2024: this was discovered during a clinical setting of a prp of the ankle procedure on (b)(6) 2024.There was a delay after this happened and therefore had to start all over including blood draw again on the patient.The case was completed using abs-10063 prp processing set, arthrex angel system.